# SDR 2002UALA01154

- Difficulty date: July 10, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 50,059 hours, 6,158 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

CONSTANT BATTERY DISCHARGE OCCURRED AFTER TAKE-OFF. SUPPLEMENTAL DATA UPDATE THE MAIN BATTERY AND MAIN BATTERY CHARGER WERE REPLACED.  NO FURTHER PROBLEMS WERE REPORTED.    SHOP REPORTED NO FAULTS FOUND FOR REMOVED BATTERY AND BATTERY CHARGER.
